# SDR SWAA2013032514055

- Difficulty date: March 13, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 28,746 hours, 16,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERCOSTAL CRACKED BETWEEN BS 294.5-312, RBL 15.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
